# SDR CA010830007

- Difficulty date: August 23, 2001
- Submitted: September 5, 2001
- Operation: General aviation
- Make and model: Cessna 441
- Aircraft time: 16,454 hours, 8,285 cycles
- Engine: Garrtt TPE3318
- Propeller: Hartzl HCB3TN5
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 23079004
- Condition: Failed
- Location: Rt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: H
- Precautionary procedure: E, H

## Discrepancy

(CAN) PILOT WAS TAXING WHEN  HE LOST TOTAL POWER TO NO. 2 BUS. INVESTIGATION FOUND THAT THE R/H GENERATOR COOLING FAN BLADES TOTALLY CRACKED OFF AND FLEW INTO THE GENERATOR WINDINGS, DESTROYING ALL WORKING CAPABLITY OF STARTER GENERATOR. THIS CAUSED A GCU FAILURE AND A NO. 2 BUS CURRENT LIMITER TO BLOW AS WELL.
